Աստղաֆիզիկա =Астрофизика =Astrophysics

Isolated Shakhbazian compact groups

Tovmassian, H. M. and Torres-Papaqui, J. P. and Tiersch, H. (2010) Isolated Shakhbazian compact groups. Աստղաֆիզիկա, 53 (3). pp. 353-362. ISSN 0571-1712

[img]
Preview
PDF
Download (1752Kb) | Preview
    Item Type: Article
    Additional Information: Изолированные компактные группы Шахбазян / Г. М. Товмасян, Дж. П. Торрес-Папаки, Г. Тирш.
    Uncontrolled Keywords: Galaxies, groups, compact
    Subjects: Q Science > QB Astrophysics > Galaxy
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 07 May 2013 13:09
    Last Modified: 07 May 2013 13:09
    URI: http://astro.asj-oa.am/id/eprint/182

    Actions (login required)

    View Item